# SDR DALA2015081905028

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 73,323 hours, 33,548 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

ACFT 680, ON TAKEOFF ROLL, RT GENERATOR FAILED AGAIN ON APPLICATION OF TAKEOFF POWER.  REJECTED TAKEOFF AT 10 KNOTS.  RETURNED TO GATE. T/S RIGHT IDG.  REPLACED IAW LOGPAGE 7191082.
